MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMIS AMIS MOBILE LEG POSITIONER 2.0 FRAME; INSTRUMENT FOR HIP SURGERY

MEDACTA INTERNATIONAL SA AMIS AMIS MOBILE LEG POSITIONER 2.0 FRAME; INSTRUMENT FOR HIP SURGERY
Model Number 01.15.10.0190
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 july 2020: lot 1111566a: (b)(4) item manufactured and released on 17-feb-2017.No anomalies found related to the problem.Additional device involved: amis 01.15.10.0315 amis shoe lot.1657137 or 1751582.Since it is not possible to identify the exact lot number, two batch reviews have been performed.Batch review performed on 27 july 2020: lot 1657137: (b)(4) items manufactured and released on 23-feb-2017.No anomalies found related to the problem.To date, no other similar event has been reported on the lot.Batch review performed on 27 july 2020: lot 1751582: (b)(4) items manufactured and released on 18-may-2017.No anomalies found related to the problem.To date, no other similar event has been reported on the lot.
 
Event or Problem Description
The patient was diagnosed with an ankle fracture after amis surgery.The fracture was not diagnosed at surgery, it was seen after a couple of days when a hole leg x-ray was made.The surgeon told me, that he thinks that the foot was not properly fixed in the amis shoe, also the patient is very small with a small foot and she was very contract at the hip.He did not need to operate the fracture it is treated conservative.

Brand Name
AMIS AMIS MOBILE LEG POSITIONER 2.0 FRAME
Common Device Name
INSTRUMENT FOR HIP SURGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10372283
Report Number3005180920-2020-00514
Device Sequence Number2889428
Product Code LXH
UDI-Device Identifier07630040735773
UDI-Public07630040735773
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.15.10.0190
Device Catalogue Number01.15.10.0190
Device Lot Number1111566A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2020
Initial Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;